# SDR HALA2017122200312

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 131 hours, 122 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Transfer Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, FUEL CENTER TRANSFER FAULT AMBER XX ON RT TRANSFER PUMP.   RESET CENTER RIGHT TRANSFER CIRCUIT BREAKER. OPS CHECKED NORMAL. OK FOR SERVICE.
